# SDR VTZA95163

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864960
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6181 - IAD-BWI - DURING CLIMB-OUT, RETURNED TO IAD DUE TO RIGHT MAIN GEAR NOT RETRACTING WHEN THE GEAR SELECTED UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE BLED THE RT MAIN GEAR RETRACTION ACTUATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
